Please use this identifier to cite or link to this item: https://observatorio.fm.usp.br/handle/OPI/5343
Title: Doença pulmonar intersticial aguda induzida por adalimumabe em paciente com artrite reumatoide
Authors: DIAS, Olivia MeiraPEREIRA, Daniel Antunes SilvaBALDI, Bruno GuedesCOSTA, Andre NathanATHANAZIO, Rodrigo AbensurKAIRALLA, Ronaldo AdibCARVALHO, Carlos Roberto Ribeiro
Citation: JORNAL BRASILEIRO DE PNEUMOLOGIA, v.40, n.1, p.77-81, 2014
Abstract: The use of immunobiological agents for the treatment of autoimmune diseases is increasing in medical practice. Anti-TNF therapies have been increasingly used in refractory autoimmune diseases, especially rheumatoid arthritis, with promising results. However, the use of such therapies has been associated with an increased risk of developing other autoimmune diseases. In addition, the use of anti-TNF agents can cause pulmonary complications, such as reactivation of mycobacterial and fungal infections, as well as sarcoidosis and other interstitial lung diseases (ILDs). There is evidence of an association between ILD and the use of anti-TNF agents, etanercept and infliximab in particular. Adalimumab is the newest drug in this class, and some authors have suggested that its use might induce or exacerbate preexisting ILDs. in this study, we report the first case of acute ILD secondary to the use of adalimumab in Brazil, in a patient with rheumatoid arthritis and without a history of ILD.

O uso de imunobiológicos no tratamento das doenças autoimunes é cada vez mais frequente na prática médica. Terapias anti-TNF têm sido cada vez mais utilizadas nas doenças autoimunes refratárias, especialmente na artrite reumatoide, com resultados promissores. Entretanto, o uso dessas terapias está relacionado ao aumento do risco do desenvolvimento de outras doenças autoimunes. Adicionalmente, o uso de agentes anti-TNF pode determinar repercussões pulmonares, como a reativação de infecções por micobactérias e fungos e o desenvolvimento de sarcoidose e de outras doenças pulmonares intersticiais (DPIs). A associação de DPI e uso dos agentes anti-TNF, em especial infliximabe e etanercepte, já foi descrita. O adalimumabe é a mais nova droga dessa classe, e algumas publicações sugerem que seu uso pode determinar a indução ou mesmo a exacerbação de DPIs preexistentes. Neste estudo, relatamos o primeiro caso de DPI aguda secundária à utilização de adalimumabe, em uma paciente portadora de artrite reumatoide sem DPI prévia no Brasil
Appears in Collections:

Artigos e Materiais de Revistas Científicas - FM/MCP
Departamento de Cardio-Pneumologia - FM/MCP

Artigos e Materiais de Revistas Científicas - HC/InCor
Instituto do Coração - HC/InCor

Artigos e Materiais de Revistas Científicas - LIM/09
LIM/09 - Laboratório de Pneumologia


Files in This Item:
File Description SizeFormat 
art_DIAS_Adalimumab_induced_acute_interstitial_lung_disease_in_a_2014_eng.PDFpublishedVersion (English)692.29 kBAdobe PDFThumbnail
View/Open
art_DIAS_Adalimumab_induced_acute_interstitial_lung_disease_in_a_2014por.PDFpublishedVersion (Portuguese)696.77 kBAdobe PDFThumbnail
View/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.